Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Commutative associative rings and anti-flexible rings

H. A. Çelik

Vol. 38 (1971), No. 2, 351–358
Abstract

Let R be a simple anti-flexible ring of characteristic distinct from 2 and 3. Anderson and Outcalt have proved that R+ is a commutative associative ring. The same authors have also shown that a commutative associative ring P of characteristic not 2 gives rise to a simple anti-flexible ring provided P has a suitably defined symmetric belinear form on it. The purpose of this paper is to give an explicit construction of such a symmetric bilinear form and determine the suitable commutative associative rings.

Mathematical Subject Classification 2000
Primary: 17A20
Milestones
Received: 1 December 1970
Published: 1 August 1971
Authors
H. A. Çelik